Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

October 19, 2011Whitfield County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 19, 2011, 12:43 AM EDT for Whitfield County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2011, 12:43 AM EDT (04:43 UTC)
Expired
Oct 19, 2011, 1:30 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WWUS82 KFFC 190443
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT WED OCT 19 2011

GAZ004-190530-
1243 AM EDT WED OCT 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD COUNTY
UNTIL 130 AM EDT...

AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TILTON...MOVING NORTH AT 25 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD COUNTY...INCLUDING AREAS AROUND TILTON...MILL CREEK...
DALTON...ROCKY FACE...DAWNVILLE...VARNELL...COHUTTA AND BEAVERDALE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3493 8484 3487 8482 3484 8485 3481 8486
      3480 8484 3478 8486 3479 8487 3472 8485
      3470 8489 3471 8494 3468 8489 3468 8494
      3463 8491 3466 8505 3472 8506 3499 8495
      3499 8482
TIME...MOT...LOC 0443Z 201DEG 23KT 3473 8494

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 18, 9:18 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Oct 18, 9:18 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT TUE OCT 18 2011

.UPDATE...
NARROW BAND OF INSTABILITY AND MOISTURE AHEAD OF THE FRONT AND ALONG
A PRE-FRONTAL TROF WILL CONTINUE TO PRODUCE THUNDERSTORMS THROUGH NW
GA THIS EVENING AND PAST MIDNIGHT.  NAM IS AGGRESSIVE IN KEEPING
PRECIP GOING ALL THE WAY TO DAYBREAK...BUT WITH DECLINING
INSTABLITY...I EXPECT THIS TO BE MAINLY SHOWERS WITH A RUMBLE OF
THUNDER POSSIBLE. HAVE THEREFORE RAISED THE POPS ACROSS MOST OF
WESTERN GEORGIA TONIGHT.  HAVE ALSO RAISED POPS IN EASTERN GA
FOR WEDNESDAY TO REFLECT LINGERING SHOWERS THERE IN THE MORNING.
MIN TEMPS ARE COLD /IN THE 50S/ BUT WITH NASHVILLE ALREADY AT 50F
THIS HOUR...THAT COLD ADVECTION IS ON ITS WAY AND THE FORECAST MIN
TEMPS LOOK GOOD.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT FOR THE SHORT TERM. THE COLD FRONT HAS
SLOWED AND THE MODELS NOW BRING THE FRONT INTO NORTHWEST GA BETWEEN
00Z AND 03Z THIS EVENING AND OUT OF THE CWA BETWEEN 12Z AND 15Z
WEDNESDAY. AT THE SAME TIME...THE SURFACE LOW OVER THE NORTHEAST
GULF IS PROGGED TO MOVE ACROSS NORTH FLORIDA AND OFF THE GEORGIA
COAST BY 06Z WED AND OFF THE SC/NC COAST BY 12Z WED. A LARGE AREA
OF RAIN IS PROGGED TO MOVE ACROSS MAINLY THE SOUTHEAST PARTS OF
THE CWA THROUGH THIS EVENING AND THEN EXIT THE CWA BY MIDNIGHT
TONIGHT. A FEW SHOWERS HAVE DEVELOP ALONG THE COLD FRONT EVER
WESTERN AND CENTRAL AL AND EXPECT MORE CONVECTION AHEAD OF THE
FRONT THIS AFTERNOON. SOME OF THESE SHOWERS/TSTORMS COULD MOVE
INTO NORTHWEST GEORGIA LATER THIS AFTERNOON...BUT THE BULK OF THE
PRECIP WILL MOVE INTO NORTH GEORGIA AFTER 00Z WED. STRONG CAA...A
TIGHT PRESSURE GRADIENT AND THE VORT MAX MOVING TO OUR NORTHEAST
WILL PUSH WINDS INTO THE 15 TO 20 MPH CATEGORY WITH HIGHER GUSTS
ON WEDNESDAY. WRAP AROUND MOISTURE WILL MOVE ACROSS EXTREME NORTH
GEORGIA ON THURSDAY...AND THIS SHOULD BE ENOUGH TO WARRANT A 20
POP ALONG OUR NORTHERN BORDER COUNTIES.

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
BY FRIDAY THE H5 LOW TRACKS NORTHEASTWARD OVER EASTERN CANADA AND
HIGH PRESSURE BUILDS IN OVER THE DEEP SOUTH KEEPING DRY CONDITIONS
ACROSS THE SOUTHEAST. MODELS SHOW ANOTHER SHORTWAVE APPROACHING THE
SOUTHEAST MID WEEKEND...BUT WITH VERY LIMITED MOISTURE...HAVE NOT
INCLUDED POPS THROUGH THE EXTENDED AT THIS TIME.

&&

.AVIATION...
00Z UPDATE...
THE HRRR MODEL HAS DONE A GOOD JOB THIS AFTERNOON IN FORECASTING
THE SHOWERS OVER THE TAF SITES AND GENERALLY MOVING THEM TO THE
NORTHEAST. THE GFS...NAM AND HRRR SUPPORT LOW LEVEL MOISTURE
DOMINATING THE FORECAST AREA TONIGHT THROUGH WED. MVFR CIGS WILL
LOWER TO IFR AS THE COLD FRONT APPROACHES FROM THE WEST TONIGHT.
VSBYS WILL ALSO LOWER INTO THE 2 TO 4 MILE RANGE WITH RAIN OR
DRIZZLE. EXPECT FRONTAL PASSAGE THROUGH THE ATLANTA AREA AROUND 08Z
WITH WINDS SHIFTING TO WEST. GRADUALLY LIFTING CIGS DURING THE LATE
MORNING BECOMING VFR IN THE AFTERNOON AS GUSTY WINDS WITH THE COLD
AIR ADVECTION DOMINATE NORTH AND CENTRAL GA.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS...VSBY AND PRECIPITATION.
HIGH CONFIDENCE ON WIND.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  61  43  62 /  90  40   5  10
ATLANTA         54  57  43  60 /  80  30   5   5
BLAIRSVILLE     56  57  43  55 / 100  60  20  20
CARTERSVILLE    53  55  44  60 /  90  30  10  10
COLUMBUS        57  63  46  67 /  60  10   5   5
GAINESVILLE     57  58  42  58 /  90  40  10  10
MACON           58  64  42  65 /  70  10   5  10
ROME            55  56  44  61 / 100  30  10  10
PEACHTREE CITY  53  58  42  62 /  70  20   5   5
VIDALIA         63  67  45  67 / 100  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Oct 18, 3:20 PM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE OCT 18 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
320 PM EDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO WILL MOVE
NORTHEAST ACROSS NORTH FLORIDA AND TO THE GEORGIA COAST BY
WEDNESDAY MORNING. A STRONG COLD FRONT OVER MISSISSIPPI WILL MOVE
ACROSS THE REGION TONIGHT. BOTH FEATURES WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS IN THUNDERSTORMS WILL BE WINDS GUSTING TO NEAR
40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. PEA SIZED HAIL IS
POSSIBLE ACROSS NORTHWEST GEORGIA THIS EVENING.

.DISCUSSION...
ACROSS CENTRAL GEORGIA...SHOWERS AND A FEW THUNDERSTORMS WILL
CONTINUE THROUGH THIS EVENING AS THE THE LOW OVER THE NORTHEAST GULF
MOVES INTO NORTH FLORIDA AND EVENTUALLY OFF THE GEORGIA COAST. A FEW
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE AID OF DAYTIME
HEATING...ALONG WITH WINDS GUSTING TO NEAR 40 MPH. THE THREAT OF
THUNDERSTORMS WILL DIMINISH THIS EVENING AS STABILITY INCREASES.

ACROSS NORTHWEST GEORGIA...THE COLD FRONT OVER MISSISSIPPI WILL MOVE
INTO NORTHWEST GEORGIA LATE THIS EVENING. SHOWERS AND A FEW
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS ALABAMA AND THIS WILL
CONTINUE AND MOVE NORTHEAST INTO NORTHWEST GEORGIA THIS AFTERNOON.
THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING
HOURS. DUE TO THE PROXIMITY OF THE UPPER LEVEL SYSTEM ASSOCIATED
WITH THE FRONT...PEA SIZED HAIL IS POSSIBLE IN THE STRONGER STORMS
THIS EVENING...MAINLY NORTHWEST OF A LINE FROM ROME...TO CHATSWORTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WINDY CONDITIONS CAN BE EXPECTED WEDNESDAY. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 18, 8:48 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT TUE OCT 18 2011

GAZ012-019-190115-
848 PM EDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD AND GORDON
COUNTIES UNTIL 915 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD AND
GORDON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE PLAINVILLE...EVERETT SPRINGS...OOSTANAULA...LAKE
MARVIN...SUGAR VALLEY...CALHOUN...SONORAVILLE...REDBUD AND RESACA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3443 8519 3446 8516 3449 8516 3459 8511
      3461 8499 3459 8488 3457 8484 3448 8478
      3440 8487 3440 8495 3439 8496 3439 8499
      3434 8511
TIME...MOT...LOC 0048Z 236DEG 22KT 3442 8504
Special weather statement, Oct 18, 9:03 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT TUE OCT 18 2011

GAZ004-190145-
903 PM EDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD COUNTY
UNTIL 945 PM EDT...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILL CREEK...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MILL CREEK...ROCKY FACE...TUNNEL HILL...DALTON...VARNELL AND
DAWNVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3487 8482 3484 8485 3481 8486 3480 8484
      3479 8487 3472 8485 3470 8489 3471 8493
      3469 8492 3463 8505 3472 8506 3473 8517
      3481 8514 3482 8507 3485 8506 3491 8499
TIME...MOT...LOC 0103Z 238DEG 19KT 3474 8505
Special weather statement, Oct 18, 9:09 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT TUE OCT 18 2011

GAZ012-190200-
909 PM EDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GORDON COUNTY
UNTIL 1000 PM EDT...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GORDON
COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PLAINVILLE...OOSTANAULA...SUGAR VALLEY...CALHOUN...
SONORAVILLE...RESACA...REDBUD...NICKELSVILLE...AUDUBON...RANGER AND
OAKMAN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3461 8486 3461 8475 3463 8473 3462 8471
      3460 8472 3458 8465 3456 8465 3440 8482
      3439 8498 3442 8511 3443 8509 3446 8511
      3447 8509 3452 8509 3462 8498 3464 8491
TIME...MOT...LOC 0109Z 227DEG 16KT 3445 8500
Special weather statement, Oct 18, 9:29 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT TUE OCT 18 2011

GAZ019-020-030-190200-
929 PM EDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN POLK...BARTOW AND
FLOYD COUNTIES UNTIL 1000 PM EDT...

AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FISH CREEK...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS POLK...
BARTOW AND FLOYD COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FISH CREEK...SENEY...VAN WERT...ROCKMART...
ARAGON...TAYLORSVILLE...STILESBORO AND EUHARLEE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3417 8514 3425 8502 3412 8491 3400 8496
      3395 8518 3406 8523
TIME...MOT...LOC 0129Z 237DEG 18KT 3402 8512
Special weather statement, Oct 18, 9:54 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 PM EDT TUE OCT 18 2011

GAZ041-042-190245-
954 PM EDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CARROLL AND
HARALSON COUNTIES UNTIL 1045 PM EDT...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHWEST OF TALLAPOOSA...MOVING NORTHEAST AT 10
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL
AND HARALSON COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE TALLAPOOSA...BREMEN...WACO AND BUCHANAN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3389 8516 3368 8512 3356 8532 3381 8537
TIME...MOT...LOC 0154Z 232DEG 9KT 3362 8534
Special weather statement, Oct 19, 12:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT WED OCT 19 2011

GAZ004-190530-
1243 AM EDT WED OCT 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD COUNTY
UNTIL 130 AM EDT...

AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TILTON...MOVING NORTH AT 25 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD COUNTY...INCLUDING AREAS AROUND TILTON...MILL CREEK...
DALTON...ROCKY FACE...DAWNVILLE...VARNELL...COHUTTA AND BEAVERDALE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3493 8484 3487 8482 3484 8485 3481 8486
      3480 8484 3478 8486 3479 8487 3472 8485
      3470 8489 3471 8494 3468 8489 3468 8494
      3463 8491 3466 8505 3472 8506 3499 8495
      3499 8482
TIME...MOT...LOC 0443Z 201DEG 23KT 3473 8494

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:04 PM EDTSpecial Weather StatementFFCPolk41 min
Oct 18, 8:38 PM EDTSpecial Weather StatementFFCCatoosa52 min
Oct 18, 8:44 PM EDTSevere Thunderstorm WarningFFCPolk46 min
Oct 18, 8:48 PM EDTSpecial Weather StatementFFCGordon27 min
Oct 18, 9:03 PM EDTSpecial Weather StatementFFCWhitfield42 min
Oct 18, 9:09 PM EDTSpecial Weather StatementFFCGordon51 min
Oct 18, 9:29 PM EDTSpecial Weather StatementFFCPolk31 min
Oct 18, 9:54 PM EDTSpecial Weather StatementFFCHaralson51 min
Oct 19, 3:17 AM EDTWind AdvisoryFFCCatoosa, Dade, Fannin, Gilmer, Lumpkin, Murray and 5 more17 hr

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.